# SDR SWAA2022012496658

- Difficulty date: April 24, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,522 hours, 16,928 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31.
